# SDR 96FDEA01570

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 19201
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO CORROSION ON FLOORBEAM AT STA 1110  FROM 10 TO 24 LBL.  REMOVED CORROSION PER SRM 51-10-6.  ALL WITHIN TOLERANCE PER SRM 53-10-1 EXCEPT FOR AREA AT LBL 20 CENTER OF F/B WHICH IS OUT OF TOLERANCE.  FABRICATED DOUBLER PER AARD 53-10-07-2 PER AARD 53-10-07-02.
